Volume 10, Issue 4 (2010)                   MCEJ 2010, 10(4): 13-24 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Omidvar B, Rahimian M, mohamad nagad T, sanaeeha A. Direct Calculation of Free Term Coefficients in Displacement Boundary Integral Equations for 3-D Isotropic Problems. MCEJ 2010; 10 (4) :13-24
URL: http://mcej.modares.ac.ir/article-16-1657-en.html
Abstract:   (9020 Views)
Abstract: Direct calculation of free term coefficients for linear isotropic problems in three dimensional displacement boundary integral equations is presented in details. In addition, the shape functions of 9 node non-continuous and semi-continuous elements for modeling the crack surfaces, layers interface, infinite boundary and other similar problems have been demonstrated. This proposed method for calculating cij coefficients has been verified comparing with some solved problems.
Full-Text [PDF 1156 kb]   (4145 Downloads)    

Received: 2009/03/1 | Accepted: 2010/04/21 | Published: 2011/03/2

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.